# SDR AALA20070249

- Difficulty date: February 3, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T1766/03FEB - DURING GEAR RETRACTION GEAR HANDLE WOULD ONLY COME UP HALF WAY.  ON THIRD ATTEMPT TO RAISE GEAR THE HANDLE CAME FULL UP AND THE NOSE GEAR RED INDICATION LIGHT ILLUMINATED.  GEAR DOOR OPEN LIGHT WAS EXTINGUISHED.  HEARD LOUD NOISE COMING FROM NOSE GEAR AREA.  AFTER A FEW MINUTES NOISE STOPPED AND ALL INDICATION LIGHTS EXTINGUISHED.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  INSPECTED AND REPACKED NOSE STRUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
